liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Decomposition of Jacobian varieties of curves with dihedral actions via equisymmetric stratification
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-9557-9566
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering. Univ Chile, Chile.
Univ Chile, Chile.
2019 (English)In: Revista matemática iberoamericana, ISSN 0213-2230, E-ISSN 2235-0616, Vol. 35, no 4, p. 1259-1279Article in journal (Refereed) Published
Abstract [en]

Given a compact Riemann surface X with an action of a finite group G, the group algebra Q[G] provides an isogenous decomposition of its Jacobian variety JX, known as the group algebra decomposition of JX. We consider the set of equisymmetric Riemann surfaces M(2n -1, D-2n, theta) for all n amp;gt;= 2. We study the group algebra decomposition of the Jacobian JX of every curve X is an element of M (2n - 1, D-2n, theta) for all admissible actions, and we provide affine models for them. We use the topological equivalence of actions on the curves to obtain facts regarding its Jacobians. We describe some of the factors of JX as Jacobian (or Prym) varieties of intermediate coverings. Finally, we compute the dimension of the corresponding Shimura domains.

Place, publisher, year, edition, pages
EUROPEAN MATHEMATICAL SOC , 2019. Vol. 35, no 4, p. 1259-1279
Keywords [en]
Group algebra decomposition; Jacobians with group action; compact Riemann surfaces
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:liu:diva-159605DOI: 10.4171/RMI/1084ISI: 000477052700008OAI: oai:DiVA.org:liu-159605DiVA, id: diva2:1342252
Note

Funding Agencies|Fondecyt [1140507]; Conicyt [PIA ACT1415]; Becas Chile Fellowship for Postdoctoral studies

Available from: 2019-08-13 Created: 2019-08-13 Last updated: 2019-08-13

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Izquierdo, MilagrosJiménez, Leslie
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Revista matemática iberoamericana
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 2 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf